# SDR CALA2021071901134

- Difficulty date: July 16, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 94,562 hours, 12,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Low
- Location: Ohar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LT OPERATIONAL CHECK FOUND OHAR EMERGENCY LT BATTERY LOW CAPACITY, REF TO HAECO NON-ROUTINE NO. 9445973, SPEC NO.B777 -33-3-7031. PERFORMED BY EMP V905494 IDT BY TA687, OHAR EMERGENCY LIGHT BATTERY PACK REPLACED, INSTALLATION TEST PERFORMED FOUND RESULT NORMAL REF TO AMM 33-51-06-960-802 REV 92.
